# SDR ALG2003F00061

- Difficulty date: May 1, 2003
- Submitted: June 18, 2003
- Operation: Air carrier
- Aircraft: N627AL
- Make and model: Bell 407
- Aircraft serial: 53284
- Engine: Allsn 250C47B
- System (JASC): 6340 · Rotor Drive Indicating System
- Part: Pressure Switch
- Part number: 407362013101
- Part serial: 3225
- Condition: Failed
- Location: Fuel Transfer
- Component: Transmission, Bell
- Component part number: 407040006107
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPON TAXING OUT, THE TRANSMISSION CHIP LIGHT ILLUMINATED.  THE PILOT RETURNED TO THE PAD AND LANDED AS SOON AS POSSIBLE.  ON SHUT DOWN WHILE TURNING OFF FUEL BOOST PUMP CIRCUIT BREAKER SWITCHES, THE LEFT TRANSFER PUMP LIGHT DID NOT ILLUMINATE.  THE MECHANIC REMOVED AND REPLACED LT FUEL TRANSFER PRESSURE SWITCH ALSO THE MECHANIC FOUND A SMALL METAL PARTICLE ON LOWER TRANS CHIP PLUG, HE CLEANED THE PLUG, REMOVED AND REPLACED TRANS OIL AND FILTER, COMPLIED WITH PENALTY RUN AND THE AIRCRAFT WAS RETURNED TO SERVICE.
